# SDR CA050207002

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,651 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210002
- Condition: Uncontrollable
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) THE AIRCRAFT WAS IN ENROUTE, WHEN THE RT ENGINE PROPELLER RPM DROPPED, UNCOMMANDED, TO 80 PERCENT.  THE PROPELLER RPM COULD NOT BE CONTROLLED, NOR COULD THE PROPELLER BE FEATHERED, AND THE RT ENGINE WAS SHUTDOWN AS A PRECAUTION.  THE AIRCRAFT RETURNED TO AIRPORT WHERE MAINTENANCE FOUND THE RT PROPELLER GOVERNOR TO BE FAULTY.  THE PROPELLER GOVERNOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
